| Model Number |
00711250 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The centra disposable biopsy forceps subject of the reported event were discarded and not available for return or evaluation.Without the return and evaluation of the centra disposable biopsy forceps the cause of the reported event could not be determined.The lot number for the centra disposable biopsy forceps was not provided by user facility personnel.Without the lot number, a review of the device history record could not be performed.Steris offered in-service training on the proper use and operation of the centra disposable biopsy forceps however, the user facility declined.No additional issues have been reported.Udi related data clarification - the lot/serial number is unknown; therefore, the applicable production identifiers were not included in the mdr.
Event or Problem Description
The user facility reported that during a patient procedure the centra disposable biopsy forceps were not able to "bite" the tissue subsequently causing a perforation.The perforation was closed with clips and user facility personnel elected to continue the procedure with the device, and the procedure was completed successfully.No report of injury.